Discussions that mention benzaclin

Acne board


MY FACE IS ON FIRE!!!!!!!!!!!! I was on differin gel and minocycline for the past few months, then I had a derm appoint. and he put me on doxycycline, a topical cream called BenzaClin, and a face wash called plexion. My face is really dry, it burns like freakin crazy. Not like "ow I just skinned my knees across the carpet", or "ow I just got a 3rd degree suburn", but more like "ow I just dipped my face into some magma then sprayed my already melting face with some pepper spray. IT REALLY SUCKS. Has anyone tried any of these products? What is causing the burning?? The benzaclin? The plexion? Both??? AHHHHHHHHHHHHHHHHHHHHHHHHHHHHHHH!!!1
I Have used the same exact products and the same thing happened to me. I found out it was the Benzaclin that was burning my face off, plus it made the pimple look even more red, it was a terrible med. Anyway, once he took me off that, actually I took myself off of it and continued the other products, my face stopped burning. I didnt have success with those products, so now I'm on Accutane. Hope this infor helps.
You are using a lot of product at once, and you are getting very dry skin. I use the BenzaClin and Retin-A Micro. You have to ease into them, alternating them each day, so you are applying only 1 med each day. Once your skin has adjusted you can use them both in one day and you will not have so much burning. You should also be using a moisturizer. I like Eucerin or Dove for sensitive skin. If you are having problems though, call your Derm. They should have told you the side effects to begin with, but they will subside. I have had a lot of luck using the BenzaClin and Retin-A. Occasionally, I still get some drying or burning, but I just back off of the Retin-A for a day or so and it goes away.